Volume 9, June 2005
|Page(s)||254 - 276|
|Published online||15 November 2005|
On the long-time behaviour of a class of parabolic SPDE's: monotonicity methods and exchange of stability
Institut de Mathématiques, Université de Neuchâtel, Rue Émile Argand, 11, 2007 Neuchâtel, Switzerland; firstname.lastname@example.org
2 Département de Mathématiques, Université de Franche-Comté, 16 route de Gray, 25030 Besançon Cedex, France; email@example.com
Revised: 15 February 2005
In this article we prove new results concerning the structure and the stability properties of the global attractor associated with a class of nonlinear parabolic stochastic partial differential equations driven by a standard multidimensional Brownian motion. We first use monotonicity methods to prove that the random fields either stabilize exponentially rapidly with probability one around one of the two equilibrium states, or that they set out to oscillate between them. In the first case we can also compute exactly the corresponding Lyapunov exponents. The last case of our analysis reveals a phenomenon of exchange of stability between the two components of the global attractor. In order to prove this asymptotic property, we show an exponential decay estimate between the random field and its spatial average under an additional uniform ellipticity hypothesis.
Mathematics Subject Classification: 60H10 / 60H15
Key words: Parabolic stochastic partial differential equations / asymptotic behaviour / monotonicity methods.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.